CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST 2010, 26(2) 138-150 DOI:      ISSN: 1001-4268 CN: 31-1256

Current Issue | Archive | Search                                                            [Print]   [Close]
ѧ������
Information and Service
This Article
Supporting info
PDF(217KB)
[HTML]
Reference
Service and feedback
Email this article to a colleague
Add to Bookshelf
Add to Citation Manager
Cite This Article
Email Alert
Keywords
Multivariate regression
partially linear model
B-spline
asymptotic normality.
Authors
Chen Guanglei
Wang Zhaojun
PubMed
Article by
Article by

The Multivariate Partially Linear Model with B-Spline

Chen Guanglei,Wang Zhaojun

Department of Basic Sciences, the Chinese People's Armed Police Forces AcademyLPMC and School of Mathematical Sciences,Nankai University

Abstract��

A multivariate partially linear model is
considered in this paper. The B-spline least squares estimator for
both the parametric and the noparametric components is proposed.
Moreover, we investigate the the asymptotic normality of the
estimator of the parametric component and the convergence rate of
the estimator of nonparametric function.

Keywords�� Multivariate regression   partially linear model   B-spline   asymptotic normality.  
Received 1900-01-01 Revised 1900-01-01 Online:  
DOI:
Fund:
Corresponding Authors: Chen Guanglei
Email:
About author:

References��
Similar articles
1��Zhang Saiyin,Wu Mixia,Zhang Zhongzhan.The Analysis of Multivariate Ultrastructural Berkson\\
Measurement Errors Model[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2012,28(1): 93-104

Copyright by CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST